# SDR 96ZZZM88

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - AFTER TAKEOFF FROM POB GEAR WOULD NOT RETRACT AUTO GROUND SPOILER LIGHT ON AND INTRANSIT LIGHT ON, PERFORMED ABNORMAL SEC 16P13 AND GEAR RETRACT BUT RT GEAR DOOR OPEN.  PERFORMED FIM 32-30-00 PG 118, STEP NR 8 SYSTEM CHECKED GOOD.  PERFORMED TEST OF FOUR WAY THREE POSITION SOLENOID VALVE SYSTEM CHECKS GOOD IAW 32-31-02, PG 501.  (M)
